Vagif S. Guliyev
Vagif S. Guliyev
Ahi-Evran University, TURKEY and Institute of Mathematics and Mechanics of NAS of AZERBAIJAN
Verified email at guliyev.com - Homepage
TitleCited byYear
Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces
VS Guliyev
Journal of inequalities and applications 2009 (1), 503948, 2009
1302009
Boundedness of the fractional maximal operator in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Complex variables and elliptic equations 55 (8-10), 739-758, 2010
1002010
Integral operators on function spaces on the homogeneous groups and on domains in Rn
VS Guliyev
Doctor’s degree dissertation, Mat. Inst. Steklov, Moscow, 1994
991994
Function spaces, integral operators and two weighted inequalities on homogeneous groups
VS Guliyev
Some Applications, 1999
941999
Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, VS Guliyev
Potential Analysis 30 (3), 211, 2009
932009
Boundedness of sublinear operators and commutators on generalized Morrey spaces
VS Guliyev, SS Aliyev, T Karaman, PS Shukurov
Integral Equations and Operator Theory 71 (3), 327, 2011
872011
The Sobolev-Il’in theorem for the B-Riesz potential
VS Guliyev, NN Garakhanova
Siberian Math. J 50 (1), 49-59, 2009
842009
The Sobolev-Il’in theorem for the B-Riesz potential
VS Guliyev, NN Garakhanova
Siberian Math. J 50 (1), 49-59, 2009
842009
On maximal function and fractional integral, associated with the Bessel differential operator
VS Guliev
Mathematical Inequalities and Applications 6, 317-330, 2003
822003
Necessary and sufficient conditions for the boundedness of fractional maximal operators in local Morrey-type spaces
VI Burenkov, HV Guliyev, VS Guliyev
Journal of Computational and Applied Mathematics 208 (1), 280-301, 2007
762007
On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces
A Akbulut, V Guliyev, R Mustafayev
Mathematica Bohemica 137 (1), 27-43, 2012
732012
Boundedness of the maximal, potential and singular operators in the generalized variable exponent Morrey spaces
VS Guliyev, JJ Hasanov, SG Samko
Mathematica Scandinavica, 285-304, 2010
692010
Generalized weighted Morrey spaces and higher order commutators of sublinear operators
VS Guliev
Eurasian Mathematical Journal 3 (3), 33-61, 2012
652012
Boundedness of the Riesz potential in local Morrey-type spaces
VI Burenkov, A Gogatishvili, VS Guliyev, RC Mustafayev
Potential analysis 35 (1), 67-87, 2011
642011
Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces
VI Burenkov, VS Guliev, TV Tararykova, A Serbetci
Doklady Mathematics 78 (2), 651, 2008
542008
Generalized local Morrey spaces and fractional integral operators with rough kernel
VS Guliyev
arXiv preprint arXiv:1212.6928, 2012
422012
Some properties of the anisotropic Riesz-Bessel potential
VS Guliev
Analysis Mathematica 26 (2), 99-118, 2000
412000
Sobolev’s theorem for the anisotropic Riesz-Bessel potential in Morrey-Bessel spaces
VS Guliev
Dokl. Akad. Nauk 367 (2), 155-156, 1999
411999
Boundedness of the maximal and singular operators on generalized Orlicz–Morrey spaces
F Deringoz, VS Guliyev, S Samko
Operator theory, operator algebras and applications, 139-158, 2014
402014
Fractional integrals on spaces of homogeneous type
VS Guliev, RC Mustafaev
Analysis Mathematica 3 (24), 181-200, 1998
34*1998
The system can't perform the operation now. Try again later.
Articles 1–20